Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2018, Volume 22, Number 4, Pages 669–701 (Mi vsgtu1643)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Modeling, Numerical Methods and Software Complexes

A numerical method of nonlinear estimation based on difference equations

V. E. Zoteev

Samara State Technical University, Samara, 443100, Russian Federation

Abstract: The article considers a new numerical method for estimating the parameters of nonlinear mathematical models based on difference equations describing the results of observations. The algorithm of the numerical method includes:
— the construction of a linear-parametric discrete model of the process under study in the form of difference equations, the coefficients of which are known to be associated with the parameters of a nonlinear mathematical model;
— the formation of a generalized regression model based on the difference equations;
— the calculation of the initial approximation estimate and the iterative procedure for refining the mean-square estimates of the coefficients of the generalized regression model;
— the calculation of the estimates of the parameters of the nonlinear mathematical model based on the mean-square estimates of the coefficients of the difference equations;
— evaluation of the error of the results of calculations based on the methods of statistical processing of experimental data.
Various approaches to the construction of systems of difference equations for mathematical models in the form of nonlinear functional dependencies are proposed. The relations underlying the iterative process of refining the coefficients of the generalized regression model constructed on the basis of difference equations are obtained. The procedure for estimating the error of the results of calculations of the parameters of nonlinear functional dependencies, which are known to be associated with the coefficients of the system of difference equations, is described. The application of the numerical method based on the difference equations is illustrated by the examples of estimation of the parameters of the mathematical model of the linear oscillator with attenuation, the model of free oscillations of the dissipative mechanical system with turbulent friction, as well as the parameters of the logistic trend described by the Verhulst (Pearl–Reed) function.

Keywords: mathematical model, nonlinear regression analysis, system of difference equations, generalized regression model, mean square estimation, statistical processing of experimental results

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00249_a
This work was supported by the Russian Foundation for Basic Research (project no. 16–01–00249_a).


DOI: https://doi.org/10.14498/vsgtu1643

Full text: PDF file (746 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.654
MSC: 65C20, 65P40
Received: September 14, 2018
Revised: November 5, 2018
Accepted: November 12, 2018
First online: December 18, 2018

Citation: V. E. Zoteev, “A numerical method of nonlinear estimation based on difference equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 22:4 (2018), 669–701

Citation in format AMSBIB
\Bibitem{Zot18}
\by V.~E.~Zoteev
\paper A numerical method of nonlinear estimation based on~difference equations
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2018
\vol 22
\issue 4
\pages 669--701
\mathnet{http://mi.mathnet.ru/vsgtu1643}
\crossref{https://doi.org/10.14498/vsgtu1643}
\elib{https://elibrary.ru/item.asp?id=36681026}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1643
  • http://mi.mathnet.ru/eng/vsgtu/v222/i4/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Zoteev, S. Yu. Ganigin, D. A. Demoretskii, M. V. Nenashev, A. V. Gubinskii, “Matematicheskoe modelirovanie i pomekhoustoichivaya otsenka parametrov impulsa udarnoi volny na osnove rezultatov eksperimenta pri podvodnykh vzryvakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 25:1 (2021), 127–162  mathnet  crossref  elib
    2. V. E. Zoteev, “Matematicheskoe modelirovanie i chislennyi metod otsenki kharakteristik neizotermicheskoi polzuchesti po rezultatam eksperimenta”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 25:3 (2021) (to appear)  mathnet
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:320
    Full text:206
    References:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021